# SDR 00FDEA00082

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516312146
- Condition: Corroded
- Location: Bs 292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 113 - CORROSION AT INNER CHORD BS 292, RBL22, WL 154, AS SEEN THROUGH LIGHTENING HOLE INSIDE NOSE WW (C53-100-01).
